# SDR GLBA2003003

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 15,302 hours, 19,071 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 10138402524
- Part serial: 95068H4207
- Part time: 999 hours, 999 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FO'S WINDOW CRACKED, R&R FO'S WINDSHIELD
